Publication
Title
An analytically solvable model of confined electrons in a magnetic field and its relation to Landau diamagnetism
Author
Abstract
Language
English
Source (journal)
Physics letters: A. - Amsterdam, 1967, currens
Publication
Amsterdam : 2012
ISSN
0375-9601
Volume/pages
376:17(2012), p. 1477-1480
ISI
000302983700014
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.06.2012
Last edited 21.02.2018
To cite this reference